I was wondering if anyone had any advice on what is going on with my normally perfect menstral cycle. For the last three months in a row I have had light pinkish spotting 6-7 days before my period is supposed to start and it comes with nausea and just a blah feeling. I still end up getting my period on time and it's normal the only thing that is not normal is this spotting I have been having and especially the nausea! It's getting old. The spotting usually only lasts a day or two. I am 28, not on BC pills and I had a yeast infection the first month I had noticed this spotting. I have noticed a little weight gain and haven't been stressed. Don't know if I am reading into this more than what is there.
I just wanted some opinions as I can't afford a doctors bill right now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.